# SDR UIEA2024031500150

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N482MC
- Make and model: Boeing 747443
- Aircraft serial: 32340
- Aircraft time: 92,428 hours, 12,121 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Access Door
- Part number: UNKNOWN
- Condition: Missing
- Location: A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK AROUND INSPECTION, DISCOVERED #1 AIR CONDITIONING PACK 1 ACCESS DOOR MISSING.( REPLACED MISSING ACCESS DOOR #1 AIR CONDITIONING PACK AND PERFORMED ADDITIONAL ASSOCIATED REPAIRS PER AMM 52-51-01. NO FURTHER DEFECTS NOTED.  )
